MAUDE Adverse Event Report: BD CARIBE LTD. BD PERISAFE¿ EPIDURAL MINI-KIT; ANESTHESIA CONDUCTION KIT

BD CARIBE LTD. BD PERISAFE¿ EPIDURAL MINI-KIT; ANESTHESIA CONDUCTION KIT
Model Number 400273
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd perisafe¿ epidural mini-kit the plunger had no resistance.There was no report of patient impact.The following information was provided by the initial reporter, translated from french to english: loss of resistance of the syringe.Resistance is not perceived.
 
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 29-nov-2022.H6: investigation summary one photo sample and one physical sample was provided to our quality team for investigation.The sample displays the material information as reported, however, there is no defect that can be identified within the sample, therefore we cannot verify the reported issue a device history review was performed for the reported lot 0036486 and no deviations or non conformances were identified during the manufacturing process that could have contributed to this issue.Based on the available information, we cannot identify a root cause at this time.
 
Event or Problem Description
It was reported while using bd perisafe¿ epidural mini-kit the plunger had no resistance.There was no report of patient impact.The following information was provided by the initial reporter, translated from french to english: 3/loss of resistance of the syringe resistance is not perceived.

Brand Name
BD PERISAFE¿ EPIDURAL MINI-KIT
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15925980
Report Number2618282-2022-00086
Device Sequence Number15065221
Product Code CAZ
UDI-Device Identifier30382904002733
UDI-Public(01)30382904002733
Combination Product (Y/N)N
Initial Reporter CountryTS
PMA/510(K) Number
K953790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2025
Device Model Number400273
Device Catalogue Number400273
Device Lot Number0036486
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2022
Supplement Date Received by Manufacturer12/19/2022
Initial Report FDA Received Date12/06/2022
Supplement Report FDA Received Date01/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown